MathSciNet Relay Station
MathSciNet bibliographic data
MR1308851 35Q99 (35B25 35C20 35K55 76D10 80A22)
Alikakos, Nicholas D.; Bates, Peter W.; Chen, Xinfu Convergence of the Cahn-Hilliard equation to the Hele-Shaw model. Arch. Rational Mech. Anal. 128 (1994), no. 2, 165–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement